MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ extension set tubing was blocked and medication couldn't be flushed through.The following information was provided by the initial reporter: "unable to flush medication through syringe tubing".
 
Additional Manufacturer Narrative
Correction: the lot# was provided by the customer.The following fields have been updated: d.2.Medical device lot#: 21109141.D.4.Medical device expiration date: 12-oct-2024.H.4.Device manufacture date: 11-oct-2021.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the bd alaris¿ extension set tubing was blocked and medication couldn't be flushed through.The following information was provided by the initial reporter: "unable to flush medication through syringe tubing.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes.D9: returned to manufacturer on: 13-may-2022.H6: investigation summary : one sample model 30914 was received for investigation.The set was examined for defects and abnormalities.Excess solvent was seen at the male luer.The customer complaint that they are unable to flush tubing was verified.A quality notification was sent to the manufacturer.The root cause was found to be that the air sweep time was not enough and the lack of rest time.It is necessary to ensure that the first piece in is the first piece out, to have the longest resting time in the manufacturing process.All operators will be informed through a quality alert as a preventative action in the next production model plan.The frequency of preventive maintenance to the flow meter equipment will also be increased.A device history record review for model 30914 lot number 21109141 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 14oct2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13977154
Report Number9616066-2022-00337
Device Sequence Number6032115
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/12/2024
Device Model Number30914
Device Catalogue Number30914
Device Lot Number21109141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/16/2022
06/17/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date06/10/2022
07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown